# SDR SIMA200808401

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 7,094 hours, 6,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B3137
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3890, CREW REPORTED EMERGENCY FLOOR TRACK LIGHTING BY SEATS 8-11 AND WING EMERGENCY EXIT LIGHTS AT THE BOTTOM OF BOTH DOORS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY PACK NR 3 IAW 145 AMM 33-50-04.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
